# SDR JJBA20220128030

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 41,867 hours, 26,493 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Galley Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING PLASTIC ODOR COMING FROM COFFEE POTS DURING OPERATION. PERFORMED OPS CHECK OF BOTH COFFEE BREWERS. OPS CHECK SAT. UNABLE TO DETECT ODOR COMING FROM COFFEE BREWERS AND COFFEE BREWER SYSTEM. FOUND NO DEFECTS OR SIGNS OF ARCHING. NOTICED BURNING ODOR COMING FROM GALLEY CEILING LIGHTS. INSPECTED CEILING LIGHT HARDNESS FOR SIGNS OF ARCHING. NO DEFECTS NOTICED. REMOVED AND REPLACED GALLEY CEILING LIGHTS. OPS CHECK SAT. AFTER A SHORT PERIOD NOTICED ODOR HAS DISSIPATED AND NO LONGER PRESENT.
